# SDR WVER2015081900001

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 23,097 hours, 16,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR BY R & R 2 EA LT FUSELAGE SKIN PANELS, IAW SRM 51-42-06-001-001-A01 AND 51-42-21-01-01-A01, AND REO 670-53-31-349.
